# SDR 9904469758

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 408-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON THE OUTBOARD FLANGE OF THE CARGO TIE DOWN TRACK (S2922357), FS 408 - 427.  BLEND OUT WAS BELOW SRM LIMITS.  REPAIRED PER EA 97-169116.
